JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON MINIMAL NON-NSN-GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON MINIMAL NON-NSN-GROUPS
Han, Zhangjia; Chen, Guiyun; Shi, Huaguo;
  PDF(new window)
 Abstract
A finite group G is called an NSN-group if every proper subgroup of G is either normal in G or self-normalizing. In this paper, the non-NSN-groups whose proper subgroups are all NSN-groups are determined.
 Keywords
a normal subgroup;a self-normalizing subgroup;an NSN-group;a minimal non-NSN-group;
 Language
English
 Cited by
1.
FINITE GROUPS ALL OF WHOSE MAXIMAL SUBGROUPS ARE SB-GROUPS,;;;

대한수학회보, 2014. vol.51. 4, pp.1135-1144 crossref(new window)
2.
ON MINIMAL NON-𝓠𝓝𝑺-GROUPS,;;;

대한수학회보, 2014. vol.51. 4, pp.1063-1073 crossref(new window)
1.
FINITE GROUPS ALL OF WHOSE MAXIMAL SUBGROUPS ARE SB-GROUPS, Bulletin of the Korean Mathematical Society, 2014, 51, 4, 1135  crossref(new windwow)
2.
ON MINIMAL NON-𝓠𝓝𝑺-GROUPS, Bulletin of the Korean Mathematical Society, 2014, 51, 4, 1063  crossref(new windwow)
 References
1.
R. Brandl, Groups with few non-normal subgroups, Comm. Algebra 23 (1995), no. 6, 2091-2098. crossref(new window)

2.
J. Buckley, J. C. Lennox, and J. Wieglod, Generalizations of Hamiltonian groups, Ricerche Mat. 41 (1992), no. 2, 369-376.

3.
S. Chen, Classification of finite groups whose maximal subgroups are Dedekind groups, J. Zhejiang Univ. Sci. Ed. 29 (2002), no. 2, 121-124.

4.
K. Doerk, Minimal nicht uberauflosbare endliche Gruppen, Math. Z. 91 (1966), 198-205. crossref(new window)

5.
H. Kurzweil and B. Stellmacher, The Theory of Finite Groups, An Introduction, New York: Springer-Verlag, 2004.

6.
T. J. Laffey, A lemma on finite p-group and some consequences, Proc. Cambr. Phil. Soc. 75 (1974), 133-137.

7.
G. A. Miller and H. C. Moreno, Non-abelian groups in which every subgroup is abelian, Trans. Amer. Math. Soc. 4 (1903), no. 4, 398-404. crossref(new window)

8.
Gh. Pic, On the structure of quasi-Hamiltonian groups, Acad. Repub. Pop. Romane Bul. Sti. A. 1 (1949), 973-979.

9.
D. J. S. Robinson, A Course in the Theory of Groups, New York, Springer, 1993.

10.
J. G. Thompson, Nonsolvable finite groups all of whose local subgroups are solvable, Bull. Amer. Math. Soc. 74 (1968), 383-437. crossref(new window)

11.
G. L. Walls, Groups with maximal subgroups of Sylow subgroups normal, Israel J. Math. 43 (1982), no. 2, 166-168. crossref(new window)

12.
Q. Zhang, Groups with only normal and self-normalzing subgroups, J. Shanxi Normal University (Science Edition) 3 (1989), no. 2, 11-13(in Chinese).